# SDR R61A201702170139

- Difficulty date: February 16, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 34,237 hours, 21,387 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 17059578001
- Condition: Corroded
- Location: Frames 87-88
- Part time: 34,237 hours, 21,387 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON OTBD AFT MOUNTING PLATE AFT GALLEY. THE MOUNT WAS REMOVED AND REPLACED IAW SRM 25-33-81.CHECK COMPLITON.
